# SDR SWAA2022010649752

- Difficulty date: December 2, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 58,184 hours, 34,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 492-500a S26r
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK CHANNEL SIDEPLATE LOCATED STA 492.4 TO STA 500A STR 26R AT FWD CARGO COMPARTMENT ; 2021-536710 / [01] REPLACED CHANNEL SIDE PLATE AND FASTENER LOCATED STA 492.4 TO STA 500A STR 26R AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DRAWING 143A0080 REV. C. SEE INDIVIDUAL SING OFFS BELOW.; [02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
